# SDR UALA2011033101546

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,643 hours, 10,958 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 57
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK OUT OF ADP COMPARTMENT.  SUSPECT WEEP HOLE ON ADP.  REPLACED AIR DRIVEN HYD PUMP PER MM.  LEAK AND OPS CHECK GOOD.
